# SDR SWAA2023031303233

- Difficulty date: February 14, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 50,940 hours, 30,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R?H FLOOR TO SIDEWALL SUPPORT ANGLE IS CORRODED AT FASTENER HOLES UPPER SURFACE; BS867+2; RBL22; WL164<[01] REMOVED CORROSON ON FLOOR TO SIDEWALL SUPPORT AT RBL22;WL154;BS867+2.MEASURES:L=.8.W=8;D=.007';ORIGINAL TICKNESS IS 0.040';REMAINING TICKNESS IS 0.033';FOUND AREA OUT OF LIMITS;IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2;PARAG.4 A(2) DETAIL D FIG.103.TOOL USED ATS2473;S/N UNKNOWN;DUE:08/2023.;[02] ADD TO CORRECTIVE ACTION 1 MATERIAL ID TO RH SIDEWALL SUPPORT;IAW SRM 53-70-53-0I-2 IDENTIFICATION 2;TABLE 2 FIG.2;[03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2.;[04] RECEIVED ZEE CHANNEL P/N 146A7502-56 LOT:1515046-1. LOCATED AND DRILLED ZEE CHANNEL BTW. BS 867 - BS 887 RBL 22 WL 164 IAW SRM 51-40-05 DWG# 146A7500.  THE INSTALLATION WILL BE ACCOMPLISHED WITH THE CUSTOMER CARD #TTG8Q004G46G STEP# 33;[05] VERIFIED CORRECTIVE ACTION 4.;[06] VERIFIED CORRECTIVE ACTION 4.
